Scattering theory below energy for a class of Hartree type equations

Myeongju Chae, Sunggeum Hong, Joonil Kim, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We prove the global existence and scattering for the Hartree-type equation in Hs(3) the low regularity space s<1. We follow the ideas in Colliander et al. (2004) to the Hartree-type nonlinearity, and also develop the theory of the classical multilinear operator modifying the Lp estimate in Coifman and Meyer (1978).

Original languageEnglish
Pages (from-to)321-348
Number of pages28
JournalCommunications in Partial Differential Equations
Issue number3
Publication statusPublished - 2008 Mar

Bibliographical note

Funding Information:
The first author would like to thank Korea Institute for Advanced Study (KIAS) for support. The first author was supported by the Korea Research Foundation (KRF-2007-C00020). The second and the fourth authors were supported by the Korea Research Foundation Grant funded by the Korean Government (MOEHRD) (KRF-2006-312-C00457).


  • Nonlinear Hartree-type Schrödinger equation
  • Well-posedness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Scattering theory below energy for a class of Hartree type equations'. Together they form a unique fingerprint.

Cite this